# SDR 05FDEA00752

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA BEHIND BULK CARGO BETWEEN FRAME 75 AND 76 APPROX AREA STR 49L, STRINGER HAS 5 SQ INCHES OF CORROSION.  REMOVED CORROSION AFT OF FRAME 75 FOUND TO BE OUT OF LIMITS IAW A310-200 SRM 53-10-00 FIG 104, TABLE 102.  REMOVED AND REPLACED STRINGER SECTION WITH NEW 48L FR 72 TO 78 IAW A310-200 SRM 53-10-14.
